# SDR IXXA0500069S

- Difficulty date: October 11, 2004
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND RT FUSELAGE LONGERON 24 FITTING FRAME HAS CORROSION DAMAGE AT STATION 940.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF FITTING.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED SPLICES, DOUBLER AND FILLER.  PERFORMED HEAT TREATMENT TO DOUBLER AND FILLER.  CLEANED, TREATED AND PRIMED REPAIR PARTS.  INSTALLED REPAIR PARTS WITH NEW FASTENERS AND INSTALLED NEW FITTING IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL.
